FAQFAQ   SearchSearch   MemberlistMemberlist   UsergroupsUsergroups 
 ProfileProfile   PreferencesPreferences   Log in to check your private messagesLog in to check your private messages   Log inLog in 
Forum index » Medicine forums » pharmacy
Does Adderall cause hair loss???
Post new topic   Reply to topic Page 1 of 1 [1 Post] View previous topic :: View next topic
Author Message
melaniec026@yahoo.com
medicine forum beginner


Joined: 11 Jun 2006
Posts: 1

PostPosted: Sun Jun 11, 2006 3:23 pm    Post subject: Does Adderall cause hair loss??? Reply with quote

I am 31 and starting to loose my hair!!! I have a baby daughter who is
now 8 months. When I saw my nurse practioner a few weeks ago she said
it was just hormones. I think it may be Adderall. Does anyone know
if Adderall really does cause hair loss???

thanks.

Melanie
Back to top
Google

Back to top
Display posts from previous:   
Post new topic   Reply to topic Page 1 of 1 [1 Post] View previous topic :: View next topic
The time now is Mon Dec 10, 2018 2:11 am | All times are GMT
Forum index » Medicine forums » pharmacy
Jump to:  

Similar Topics
Topic Author Forum Replies Last Post
No new posts temporary loss of vision devans vision 0 Wed Aug 23, 2006 1:29 pm
No new posts temporary loss of vision devans vision 0 Wed Aug 23, 2006 1:29 pm
No new posts temporary loss of vision devans vision 0 Wed Aug 23, 2006 1:28 pm
No new posts ACT Energy Drink and STACK Weight Loss Drink Ferrari3@gmail.com nutrition 0 Thu Jul 13, 2006 3:20 pm
No new posts Chest pains and weight loss Dell cardiology 27 Tue Jul 04, 2006 12:04 pm

Copyright © 2004-2005 DeniX Solutions SRL
Other DeniX Solutions sites: email marketing campaigns , electronics forum, Science forum, Unix/Linux blog, Unix/Linux documentation, Unix/Linux forums


Powered by phpBB © 2001, 2005 phpBB Group
[ Time: 0.0111s ][ Queries: 16 (0.0019s) ][ GZIP on - Debug on ]